MathSciNet Relay Station
MathSciNet bibliographic data
MR459635 (56 #17827) 90C30
Han, Shih Ping Dual variable metric algorithms for constrained optimization. SIAM J. Control Optimization 15 (1977), no. 4, 546–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement